# SDR DALA1244290927

- Difficulty date: June 8, 2012
- Submitted: August 6, 2012
- Operation: Air carrier
- Aircraft: N927DA
- Make and model: Doug MD-88
- Aircraft serial: 49714
- Aircraft time: 62,534 hours, 47,494 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Tee Fitting
- Condition: Corroded
- Location: Bs 996-1041
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER WING TO BODY FAIRING SUPPORT TEE ANGLE HAS CORROSION FROM BS 1041 TO 996 RBL47.  FABRICATED AND INSTALLED NEW SUPPORT TEE IAW SRM 51-30-2.
